MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER; INTRODUCER, CATHETER
Model Number 406804
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the sheath became punctured.The device was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 8.5f fast-cath introducer sheath and dilator were received for evaluation.  the sheath had been perforated proximal to the distal tip.The returned dilator was inserted into the sheath; however, the dilator could not be advanced past the aforementioned damage to the sheath.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
FAST-CATH TRANSSEPTAL GUIDING INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12569091
Report Number3005334138-2021-00594
Device Sequence Number17193554
Product Code DYB
UDI-Device Identifier05414734203302
UDI-Public05414734203302
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number406804
Device Catalogue Number406804
Device Lot Number7537920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1